# SDR AALA200801988

- Difficulty date: July 27, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 52,194 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T2009/27JUL JFK TO UVF.  CREW REPORTED CABIN SMOKE DETECTORS SOUNDED DURING FLIGHT THEN STOPPED FOLLOWED BY ELECTRICAL BURNING SMELL.  LANDED IAD WITHOUT INCIDENT.  NO SIGN OF SMOKE OR SMELL.  COULD NOT DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
